MathSciNet Relay Station
MathSciNet bibliographic data
MR1343724 (96m:14028) 14G25 (11G35)
Schmidt, Wolfgang M. Heights of algebraic points lying on curves or hypersurfaces. Proc. Amer. Math. Soc. 124 (1996), no. 10, 3003–3013.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement